# SDR AALA20140731007

- Difficulty date: July 31, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 88,151 hours, 14,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L6839BPEGPL
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT 21AB INOPERATIVE.  REPLACED LAMP FOR EMERGENCY EXIT SIGN.  OPERATIONS CHECKED NORMAL.
